The number of k-free divisors of an integer
Acta Arithmetica, Tome 17 (1970) no. 4, pp. 345-354
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
D. Suryanarayana 1 ; V. Siva Rama Prasad 1
@article{10_4064_aa_17_4_345_354,
author = {D. Suryanarayana and V. Siva Rama Prasad},
title = {The number of k-free divisors of an integer},
journal = {Acta Arithmetica},
pages = {345--354},
year = {1970},
volume = {17},
number = {4},
doi = {10.4064/aa-17-4-345-354},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-17-4-345-354/}
}
TY - JOUR AU - D. Suryanarayana AU - V. Siva Rama Prasad TI - The number of k-free divisors of an integer JO - Acta Arithmetica PY - 1970 SP - 345 EP - 354 VL - 17 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-17-4-345-354/ DO - 10.4064/aa-17-4-345-354 LA - en ID - 10_4064_aa_17_4_345_354 ER -
D. Suryanarayana; V. Siva Rama Prasad. The number of k-free divisors of an integer. Acta Arithmetica, Tome 17 (1970) no. 4, pp. 345-354. doi: 10.4064/aa-17-4-345-354
Cité par Sources :